MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG609126A
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Erythema (1840)
Date of Event 03/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Inflamed rectangular skin reactions reproducing the needle matrix of the tip scattered throughout the entire abdominal area in the hypogastric, umbilical and epigastric regions.This reaction persists 2 months after the treatment performed with morpheus 8.Erythematous-papular lesions are observed corresponding to the needle insertions still in inflammatory phase.Giving a first look at the setting used during the treatment it seems excessive and not compliant with the protocol.This level of intensity characterizes a first and immediate skin reaction.Although the nature of the lesions is to be considered superficial and reversible, such long-term permanence of this stage is not expected and therefore it is decided to report the event to the competent authorities.
 
Additional Manufacturer Narrative
Apparently there was an excessive setting especially in terms of number of passes, however the case was reported about two months after the treatment and during all this period the clinic has continued to use the device regularly on a daily basis without ever having had a problem.In this case we ask the clinic to monitor the patient to verify effective healing, we also suggest a retrain session to underline the salient points regarding the safety and efficacy of the treatment with our technology.
 
Additional Manufacturer Narrative
The device was inspected and no relevant findings were detected.The device was not delivering rf in full due to dirt on pogo connector.However, missing rf waveform could not cause any incident and accordingly it was concluded that the incident is not related to the device.The root cause was attributed to a user error: the provider utilized extremely excessive treatment parameters both in terms of energy levels and number of passes.The intense reaction was most probably accentuated by individual hypersensitivity.Despite several attempts to follow up on patient's healing status, no such information could be obtained as the clinic lost contact with the patient.The clinic was retrained on the correct protocol.
 
Event or Problem Description

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key17149820
Report Number3010511300-2023-00261
Device Sequence Number5781880
Product Code GEI
UDI-Device Identifier07290016633672
UDI-Public07290016633672
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K192695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection,Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG609126A
Device Catalogue NumberAG609126A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date10/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite